Drugs Medical citations Chemotherapy
|Drug associated diseases
Non-hodgkin's lymphoma (NHL)
Renal cell cancer
Cancer (chemotherapy) drugs
Rheumatoid arthritis drugs
Diseases associated with chemo
Pediatric non-Hodgkin's lymphomas (NHL)
Acute lymphoblastic leukaemia (ALL)
Risk factors (drugs)
Milovanov IuS, Nikolaev AIu, Trofimova EI, Dzgoeva FU.[Acute kidney failure in patients with glomerulonephritis related to the use of furosemide]Klin Med (Mosk). 1995;73(3):90-3. Russian.PMID: 8577126 [PubMed - indexed for MEDLINE]
Park MS, Suh DC, Choi WS, Lee SY, Kang GH.Multifocal meningioangiomatosis: a report of two cases.AJNR Am J Neuroradiol. 1999 Apr;20(4):677-80.PMID: 10319980 [PubMed - indexed for MEDLINE]
BE, Emanuelsson S. Drug-related blood dyscrasias in a Swedish
reporting system, 1985-1994. Eur J Haematol Suppl. 1996;60:42-6.
PMID: 8987240 [PubMed - indexed for MEDLINE]
A. [Is aplastic anemia a preleukemic disease?] Schweiz Rundsch Med Prax. 1994 Apr 26;83(17):501-3. German. No abstract
available. PMID: 8191192 [PubMed - indexed for MEDLINE]
I, Dietzmann A, Massenkeil G, Spath-Schwalbe E, Possinger K.
Subacute encephalopathy after combination chemotherapy including moderate-dose
methotrexate in a patient with gastric cancer.Anticancer Drugs.
1999 Mar;10(3):293-4.PMID: 10327035 [PubMed - indexed for MEDLINE]
An episode of subacute encephalopathy after the infusion of a moderate dose of methotrexate (1500 mg/m2) (MTX) is reported in a young adult with metastastic gastric cancer. Weakness of the right arm, focal seizures, lethargy and confusion appeared on day 10. High signal intensity in periventricular white matter was observed on T2-weighted magnetic resonance imaging. Symptoms resolved spontaneously and completely after 48 h. We believe that this represents an unusual case of moderate-dose MTX-induced neurotoxicity in a patient with gastric cancer, which has not previously been reported.
Vaughn DJ, Jarvik JG, Hackney D, Peters S, Stadtmauer EA. High-dose cytarabine neurotoxicity: MR findings during the acute phase.AJNR Am J Neuroradiol. 1993 Jul-Aug;14(4):1014-6.PMID: 8352140 [PubMed - indexed for MEDLINE]
The authors report an acute cerebral and cerebellar syndrome in a patient treated with high-dose cytarabine. Diffuse high-intensity lesions in the central white matter on T2-weighted MR completely reversed with resolution of the clinical syndrome. Although the autopsy revealed cerebellar injury, the cerebral cortex was grossly and microscopically normal, consistent with a reversible process.
Bargallo N, Burrel M, Berenguer J, Cofan F, Bunesch L, Mercader JM. Cortical laminar necrosis caused by immunosuppressive therapy and chemotherapy.AJNR Am J Neuroradiol. 2000 Mar;21(3):479-84.PMID: 10730638 [PubMed - indexed for MEDLINE]
We report three patients in whom neurologic symptoms and cortical laminar necrosis developed after immunosuppressive treatment (cyclosporin A and FK 506) and polychemotherapy (vincristine and methotrexate). Initial neuroradiologic studies showed cortical and white matter involvement. Follow-up studies showed cortical hyper-intense lesions on T1-weighted MR images, consistent with cortical laminar necrosis. The clinical and radiologic data indicate that a transient hypoxic-ischemic process could have been responsible for the encephalic lesions in these three patients.
Ahmed A, Loes DJ, Bressler EL.Reversible magnetic resonance imaging findings in metronidazole-induced encephalopathy.Neurology. 1995 Mar;45(3 Pt 1):588-9. No abstract available.PMID: 7898724 [PubMed - indexed for MEDLINE]
Osako Y.[A case of reversible carmofur-induced leukoencephalopathy]No To Shinkei. 2001 Oct;53(10):986-7. Japanese. No abstract available.PMID: 11725511 [PubMed - indexed for MEDLINE]
Werring DJ, Chaudhuri KR. Human immunodeficiency virus-related progressive multifocal leukoencephalopathy presenting with an akinetic rigid syndrome.Mov Disord. 1996 Nov;11(6):758-61. No abstract available.PMID: 8914114 [PubMed - indexed for MEDLINE]
Rippe DJ, Edwards MK, Schrodt JF, Bognanno JR, D'Amour PG, Boyko OB. Reversible cerebral lesions associated with tiazofurin usage: MR demonstration.J Comput Assist Tomogr. 1988 Nov-Dec;12(6):1078-81.PMID: 3183120 [PubMed - indexed for MEDLINE]
Tiazofurin is an experimental chemotherapeutic agent currently undergoing clinical evaluation. We report our results with magnetic resonance (MR) in demonstrating reversible cerebral abnormalities concurrent with the use of this drug. The abnormalities on MR were correlated with findings on CT as well as with cerebral angiography. The utility of MR in the evaluation of patients receiving this new agent is illustrated.
[Diseases & symptoms linked to drugs] [Adverse reactions (media/articles)]